# SDR TWAA9902608

- Difficulty date: February 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-217
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND IN GALLEY AREA CORRODED FLOOR TRACK AT RBL 44, STA 200 TO 208 AND 215 TO 217.  REMOVED CORROSION BY CUTTING SECTION OF TRACK AT STA 247.  INSTALLED TRACK FROM STA 200 TO 247  WITH ALTERNATE SPLICE PER SRM 53-05, FIG 40 PAGE 10C.
